# SDR SWIA200515908

- Difficulty date: November 26, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 8,382 hours, 7,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN CEILING AT ROW 10 IS INOPERATIVE.  REPLACED EMERGENCY LIGHT (CEILING) AT ROW 10.  OPERATIONAL CHECK GOOD.
